# SDR SWAA105084

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 73,544 hours, 55,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS INOP AT ROW 4.  REPAIRED EEPLS PER MM.
